# SDR AALA201504309006

- Difficulty date: April 11, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, AFT GALLEY CORNER FITTING CORRODED AT FRAME 68 STRINGER 23L.  REPLACED CORNER FITTING IAW SRM 51-72-11-001 & DWG D53480019.
